MAUDE Adverse Event Report: RESHAPE LIFESCIENCES RESHAPE REMOVAL CATHETER

RESHAPE LIFESCIENCES RESHAPE REMOVAL CATHETER
Model Number 01-0012-XXX
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reshape lifesciences received medwatch (b)(4) on november 29, 2018 for this complaint.
 
Event or Problem Description
The balloon was inserted on (b)(6) 2018.During the routine removal on (b)(6) 2018, the needle did not retract back into the plastic housing after puncturing the proximal balloon.The physician opened a new removal tool to defate the distal balloon.

Brand Name
RESHAPE REMOVAL CATHETER
Common Device Name
RESHAPE REMOVAL CATHETER
Manufacturer (Section D)
RESHAPE LIFESCIENCES
100 calle iglesia
san clemente CA 92672 7502
MDR Report Key8156010
Report Number3007934906-2018-00036
Device Sequence Number244783
Product Code OCX
UDI-Device IdentifierB001RSM2101
UDI-PublicB001RSM2101
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2021
Device Model Number01-0012-XXX
Device Catalogue NumberRSM210
Device Lot Number180619-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR